# SDR CALA2020102301203

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 74,812 hours, 15,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T630157
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-0600-1-2113 JOB CARD 63-0600-1-2113 MEC DOOR FOUND FWD RIGHT CORNER DAMAGED, MARKED.  SPEC B767-06-3-0749.
